• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site

Article

Conditions for the discreteness of extremal probability measures (the finite-dimensional case)

Mathematical notes. 2013. Vol. 94. No. 5-6. P. 963-967.
Khametov V., Vasiliev G., Shelemekh E.A.
Translator: М. А. Шишкова.
Editor of translation: N. K. Kulman.

In this paper, we establish conditions for the discreteness of extremal probability measures on finitedimensional spaces. This problem appears in Choquet theory, stochastic financial mathematics, in the construction of examples of the solution of theMonge–Kantorovich problem.